Representations of topological projector dense lattice algebras
Portugaliae mathematica, Tome 25 (1966) no. 4, pp. 187-196
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1966__25_4_114990,
author = {Gonshor, Harry},
title = {Representations of topological projector dense lattice algebras},
journal = {Portugaliae mathematica},
pages = {187--196},
year = {1966},
volume = {25},
number = {4},
mrnumber = {0233175},
zbl = {0207.42702},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1966__25_4_114990/}
}
Gonshor, Harry. Representations of topological projector dense lattice algebras. Portugaliae mathematica, Tome 25 (1966) no. 4, pp. 187-196. http://geodesic.mathdoc.fr/item/PORMA_1966__25_4_114990/